# SDR 99ZZZX4442

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6249H
- Make and model: Cessna 152
- Aircraft serial: 15284146
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 04310093
- Condition: Cracked
- Location: Vetical Stab
- Part time: 11,738 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AFT VERTICAL STABILZIER ATTACH FITTING FOUND CRACKED.
